IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on my paper On a result of G. D. Birkhoff on linear differential systems


Author: P. Masani
Journal: Proc. Amer. Math. Soc. 10 (1959), 999-999
DOI: https://doi.org/10.1090/S0002-9939-59-99984-8
MathSciNet review: 0111911
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-59-99984-8
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society